Skin Care Talk banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi all, o i would love if some one could just help or tell me that this was so so normal, but i nearly didnt make it last week, ive been taken acnetaine for 4 weeks, and the dosage were increased to maximum of 40mg after 4 weeks, i suddenly got a severe outbreak, and it was itching like madly and water coming out of it, it also started bleeding and were all ova my face, as well as my fore arms and chest, bad bad bad. My doctor prescribed cortosone 40mg per day for 5 days and then taking the dosage lower and lower, meanwhile i had to stop the acknetaine temp... just 4 my skin to settle down, now she says that i must not stop the course. After the cortosone is finished i have to go on with the acknetaine, is this a good idea? Should i, cause i really dont wanna go threw this again. Im also on a Slimming injection of Vitamin B15 per week, has this maybe got an influence on the meds?

Thank you so much for this site, i am really loosing it with my skin, and i dont know what to do anymore.

Much thanks
Yolande
 
1 - 1 of 1 Posts
Top